new medicines make me feel weak in the evenings

I am now prescribed by a diabetologist cum physician, my fasting sugar was 123 and post lunch 262 and bp at 150 by 83, he has prescribed new medicine which i am taking from two days, zophyl mi forte before breakfast and zophyl mi plain after breakfast, and later i take t sart ch 40 ,jupiros 10, metxl plain clopitab daily, i feel drowsy weak and feel that the medicines are heavy and need to see the doctor if he has to change or later the dosage.....will some one advise

Skip

Featured Content

Living with diabetes?

Connect with people like you to get support, advice and tips towards improving your health.

Get started!

Featured by HealthUnlocked

9 Replies

oldestnewest
  • What is your diet and lipid profile?

  • oats for breakfast, chapatis for dinner and little rice for lunch, and not done my lipid profile test

  • Have you got any cardiac problems?

  • no cardiac problems

  • Change diet to LCHF diet. 160 have benefited right here on this forum.

  • Without knowing lipid profile why doctor has prescribed you statin and clopitab? 4 of your drugs are cardiac related.

  • Change diet. Problem is your DIET -- HIGH CARB LOW FAT is my guess.

    When i was dx'd my PPBS was 229 FBS was 129 in 2011. I have never taken any drug and still i land non diabetic numbers.

  • today i had fried rice and chiken curry for lunch and started sweating, also had a peg of whisky- due to unavoidable circumstances- otherwise i stopped non veg and seldom take whisky or any liquior

  • Switch Diet to LCHF -- Low carb High fat -- before it is too late to do so. Buy a meter and start testing PPBS at home. OATS, rice are a no no for diabetics. YMMV

You may also like...